# SDR A6WA200840151

- Difficulty date: March 4, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 13,469 hours, 12,356 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Aoa Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AOA HEAT CAUTION MESSAGE ILLUMINATED IMMEDIATELY AFTER TAKEOFF.  COMPLIED WITH QRH, MESSAGE DID NOT EXTINGUISH.  PERFORMED AIR RETURN TO DEPARTURE.  LANDED AT 46,900 LBS, BRAKE TEMPS 3-3-5-5.  (K)
